# SDR DL72S951333

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622285
- Condition: Dented
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEADING EDGE SKIN DENTED 26 INCHES FROM INBORD END.  REPAIED LEADING EDGE AS PER THE 727 SRM 57-50-3.  FLUSH REPAIR FIGURE ONE.  DURING SHOP INSPECTION OF SLAT PANEL.
